# SDR SWIA2020072751444

- Difficulty date: June 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER PORTION OF DOOR SURROUND.IS DAMAGED.  PAX DOOR LOWER FWD DOOR SURROUND STRUCTURE STRIKER IS DENTED AND GOUGED, NO DENTS ALLOWED IN THIS AREA, OUT OF LIMITS OF CRJ700 SRM. COMPLIED WITH ALL STEPS OF REO.
